# SDR ABXA9700650

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 991933111
- Condition: Cracked
- Location: Ws 531
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LEFT WING LEADING EDGE RIB JUST INBD OF STA XRS 531 IS CRACKED INSIDE RADIATING FROM HI-LOCK.  REPLACED RIB IAW DC9 SRM 51-30-2 AND 51-30-5.
